Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have some whitish substance on penis. What this could be ?

dear sir, i ve have some whitish stuff showing under and by my penis in between my legs. it s been so since i ve been 12. now 21 and don t know how to make it go. dear sir, i ve have some whitish stuff showing under and by my penis in between my legs. it s been so since i ve been 12. now 21 and don t know how to make it go.
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Is there any scaling present. This could be pigmentation disorder. You should avoid sun exposure. Keep the area free of sweat. Keep good hygiene. Avoid scratching the lesion. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Avoid sun exposure. Show to a Dermatologist to get proper diagnosis and management.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor